# SDR ASAA0957145

- Difficulty date: December 8, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 12,720 hours, 4,006 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT.  ACCOMPLISHED EGT CONNECTOR CLEANING REF MM 77 21 00, NO HELP.  S4 VALUE OVER 200 DEG LOWER WHILE RUNNING ENG.  FOUND CJ10 HARNESS INTERNALLY SHORTED TO GROUND.  REMOVED AND REPLACED CJ10 HARNESS REF MM 73 21 06, GROUND VERIFICATION TEST PASSED.
